Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Uniqueness Result on Boundary Interpolation

Vladimir Bolotnikov
Proceedings of the American Mathematical Society
Vol. 136, No. 5 (May, 2008), pp. 1705-1715
Stable URL: http://www.jstor.org/stable/20535346
Page Count: 11
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Uniqueness Result on Boundary Interpolation
Preview not available

Abstract

Let f be an analytic function mapping the unit disk 𝔻 into itself. We give necessary and sufficient conditions on the local behavior of f near a finite set of boundary points that require f to be a finite Blaschke product.

Page Thumbnails

  • Thumbnail: Page 
1705
    1705
  • Thumbnail: Page 
1706
    1706
  • Thumbnail: Page 
1707
    1707
  • Thumbnail: Page 
1708
    1708
  • Thumbnail: Page 
1709
    1709
  • Thumbnail: Page 
1710
    1710
  • Thumbnail: Page 
1711
    1711
  • Thumbnail: Page 
1712
    1712
  • Thumbnail: Page 
1713
    1713
  • Thumbnail: Page 
1714
    1714
  • Thumbnail: Page 
1715
    1715